# SDR SWAA116878

- Difficulty date: October 3, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 57,706 hours, 47,817 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Condition: Faulty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON GEAR EXTENSION FOR LANDING, HAD LT MLG UNSAFE INDICATION.  CYCLED GEAR AND ALL LANDING LIGHTS TURNED GREEN.  RRMOVED AND REPLACED M86 GEAR AND LIGHT SWITCH PC CARD PER MM.
